EconPapers    
Economics at your fingertips  
 

Statistical inference for decile means

Charles Beach, K. Victor Chow, John P. Formby and George A. Slotsve

Economics Letters, 1994, vol. 45, issue 2, 161-167

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (18)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(94)90128-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:45:y:1994:i:2:p:161-167

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:45:y:1994:i:2:p:161-167